# SDR EYJA5660

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING ILLUMINATED IN-FLIGHT.  REPAIRED BROKEN WIRE AT FIRE DETECTOR.  (X)
